# SDR 2008FA0000355

- Difficulty date: May 13, 2008
- Submitted: July 8, 2008
- Operation: General aviation
- Aircraft: N150US
- Make and model: Skrsky S76B
- Aircraft serial: 760312
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: L109BBM
- Part serial: 7377
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: O

## Discrepancy

PILOT HSI SPINS WILDLY TO THE RIGHT AND DISPLAYS A HEADING FLAG. PILOT`S FLIGHT DIRECTOR MAINTAINS HEADING AND ALTITUDE FOR APPROXIMATELY 30 SECONDS THEN LOSES ALL INPUT. THE AIRCRAFT THEN TURNS AND DESCENDS AT WILL.  WHILE THIS HAPPENS THE LEFT ANTI-TORQUE PEDAL DRIVES FORWARD PLACING THE HELICOPTER OUT OF TRIM. THE PILOT SIDE HEADING COMMAND BARS JUMP WILDLY AND TURN TO THE LEFT WHILE THE AIRCRAFT IS IN STRAIGHT AND LEVEL FLIGHT. ONCE THE FLIGHT DIRECTOR LOSES INPUT THE CYCLIC TRIM WILL NOT RESPOND IN THE PITCH OR ROLL CHANNEL. TRIED TO DISENGAGE AND RE-ENGAGE THE SYSTEM BUT THE SAME PROBLEM RETURNS. THE AIRCRAFT REQUIRES MANUAL PEDAL INPUT TO REMAIN IN TRIM. NO EMERGENCY ACTIONS WERE TAKEN OR NEEDED DURING THIS EVENT.  (K)
